# SDR UALA2011121206785

- Difficulty date: December 11, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 84,312 hours, 9,562 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARM WINDOW CRACKED, BUT READABLE & SECURE.  REPLACED COVER.
